Genericity and Markovian Behavior in Stochastic Games
Econometrica · 2000 · Volume 68 · Issue 5
Abstract
This paper examinesMarkov perfect equilibriaof general, finite state stochastic games. Our main result is that the number of such equilibria is finite for a set of stochastic game payoffs with full Lebesgue measure. We further discuss extensions to lower dimensional stochastic games like the alternating move game.
Keywords
Stochastic games, Markov perfect equilibria, genericity.
Enable JavaScript for citation tools and additional paper interactions.